Volume 12, Issue 3
A Better Difference Scheme with Four Near-Conserved Quantitles for the KDV Equation

Zhen Han & Long-jun Shen

DOI:

J. Comp. Math., 12 (1994), pp. 224-234

Published online: 1994-12

Preview Full PDF 164 1750
Export citation
  • Abstract

In this paper, we present a new semi-discrete difference sheme for the kdv equation, whci possesses the first four near-conserved quantities. The scheme is better than the past one given in [4], because its solution has a more superior estimation. the convergence and the stability of the new scheme are proved.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-12-224, author = {}, title = {A Better Difference Scheme with Four Near-Conserved Quantitles for the KDV Equation}, journal = {Journal of Computational Mathematics}, year = {1994}, volume = {12}, number = {3}, pages = {224--234}, abstract = {In this paper, we present a new semi-discrete difference sheme for the kdv equation, whci possesses the first four near-conserved quantities. The scheme is better than the past one given in [4], because its solution has a more superior estimation. the convergence and the stability of the new scheme are proved. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9293.html} }
TY - JOUR T1 - A Better Difference Scheme with Four Near-Conserved Quantitles for the KDV Equation JO - Journal of Computational Mathematics VL - 3 SP - 224 EP - 234 PY - 1994 DA - 1994/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9293.html KW - AB - In this paper, we present a new semi-discrete difference sheme for the kdv equation, whci possesses the first four near-conserved quantities. The scheme is better than the past one given in [4], because its solution has a more superior estimation. the convergence and the stability of the new scheme are proved.
Zhen Han & Long-jun Shen. (1970). A Better Difference Scheme with Four Near-Conserved Quantitles for the KDV Equation. Journal of Computational Mathematics. 12 (3). 224-234. doi:
Copy to clipboard
The citation has been copied to your clipboard